A Numerical Integration Formula Based on the Bessel Functions

Search this Article

Author(s)

    • OGATA Hidenori
    • Department of Computer Science, Faculty of Engineering, Ehime University

Journal

  • Publications of the Research Institute for Mathematical Sciences

    Publications of the Research Institute for Mathematical Sciences 41(4), 949-970, 2005-12

    Kyoto University

Codes

  • NII Article ID (NAID)
    110002328931
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top